JournalsrsmupVol. 136pp. 257–264

On the existence of Gorenstein projective precovers

  • Javad Asadollahi

    University of Isfahan, Iran
  • Tahereh Dehghanpour

    University of Isfahan, Iran
  • Rasool Hafezi

    Institute for Research in Fundamental Sciences (IPM), Tehran, Iran
On the existence of Gorenstein projective precovers cover
Download PDF

A subscription is required to access this article.

Abstract

We provide a simple proof for a recent result of Bravo, Gillespie and Hovey, showing that over a left coherent ring for which the projective dimension of at right modules is finite, the class of Gorenstein projective right modules is precovering. As an immediate application, we provide a description for the Gorenstein defect category over such rings.

Cite this article

Javad Asadollahi, Tahereh Dehghanpour, Rasool Hafezi, On the existence of Gorenstein projective precovers. Rend. Sem. Mat. Univ. Padova 136 (2016), pp. 257–264

DOI 10.4171/RSMUP/136-16